MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA  FEMUR CEMENTED (CR) NARROW RIGHT SIZE 6; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA  FEMUR CEMENTED (CR) NARROW RIGHT SIZE 6; PROSTHESIS, KNEE
Catalog Number 42502006002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an initial right total knee arthroplasty.Subsequently, post-operatively reported the incision was red and warm to touch about eight days post procedure.Issue was treated with an unknown medication.All products remain implanted.
 
Additional Manufacturer Narrative
(b)(4).D10: 42532006702 tibia cemented 5 deg stemmed rt size d lot# 66605025.42522100410 articular surface (mc) right 10mm lot# 66687316.42540000029 all poly patella cemented 29mm dia lot# 66662257.H6: suggested code (annex g)- mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct previous information.The following sections were updated/corrected updated: b4, b5, d3, d5, g1, g3, g6, h1, h2, h11.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10 the event cannot be confirmed.Review of the reported event by a health care professional found that it is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression ''wound concerns'' or ''non-healing wound'' would imply that the appearance of the wound deviates from what a surgical wound should appear.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.This deviation signifies an alteration in the wound healing process which can be complicated by patient comorbidities such as diabetes, obesity, smoking, and other conditions that are known to slow a person¿s ability to heal.Wound complications can be treated conservatively or more invasively with an irrigation and debridement (i&d) which promotes healing at the site and prevents further complications.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA  FEMUR CEMENTED (CR) NARROW RIGHT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
building no 2 east park
shannon industrial estate
shannon, county clare IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22957320
Report Number3007963827-2025-00347
Device Sequence Number9894178
Product Code JWH
UDI-Device Identifier00889024229907
UDI-Public(01)00889024229907(17)340517(10)66494368
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502006002
Device Lot Number66494368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/08/2025
01/08/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/05/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown